Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49196
Title: Chaotic behaviour in exchange-rate series. First results for the Peseta-U.S. dollar case
Authors: Bajo-Rubio, Oscar
Fernández-Rodríguez, Fernando 
Sosvilla Rivero,Simón Javier 
UNESCO Clasification: 53 Ciencias económicas
Issue Date: 1992
Journal: Economics Letters 
Abstract: We test for the presence of deterministic chaos on daily data for the (spot and forward) Spanish Peseta-U.S. Dollar exchange rates. The finding of a chaotic behaviour in the series allows us to make short-run predictions which in general outperform those from the random walk model.
URI: http://hdl.handle.net/10553/49196
ISSN: 0165-1765
DOI: 10.1016/0165-1765(92)90291-6
Source: Economics Letters[ISSN 0165-1765],v. 39, p. 207-211
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

48
checked on Jun 26, 2022

Page view(s)

24
checked on May 28, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.